RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1976
Volume 229,
Number 1,
Pages
30–32
(Mi dan40456)
This article is cited in
1
paper
MATHEMATICS
The inverse problem of scattering theory in terms of bilinear functionals
V. D. Koshmanenko
Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev
UDC:
517.9
Presented:
V. S. Vladimirov
Received: 26.02.1976
Fulltext:
PDF file (465 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025